# SDR VNAA20250102012

- Difficulty date: November 26, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SURROUND STRUCTURE SETTLEMENT AREA OF THE MAIN AVIONICS COMPARTMENT DOOR (CUT-OUT).  REPAIRED  PER REO 690-53-21-032 REV -.
